# SDR USAA2009042090937

- Difficulty date: March 23, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65496498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON LOWER SUPPORT ANGLE AT FORWARD ENTRY DOOR BS 312, WL 209.8.  REPAIRED LOWER SUPPORT ANGLE AT FORWARD ENTRY DOOR BS 312, WL 209.8 IAW B737 SRM 51-10-02.
